# SDR MZZA99058

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRFT AT AIR ASIA, .4375 INCH LONG CRACK WAS FOUND ON LEFT WING UPPER S-9 STRINGER/RIB ATTACH HOLE AT WS 656.5.  THE CRACK WAS STOP DRILLED AND REPAIRED PER CMI EA 5762-01050 PART 3 (SB 727-57A159 FIGURE 18).
